# SDR REXA2025050600558

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION OF LBL 9 FLOOR BEAM P/N MM670-35301-005 IS REQUIRED FOR FLOOR BEAM REPLACEMENT ON MWC HN00233441,S/N 898.   FABRICATED FLOOR BEAM P/N MM670-35301-005 FOR LBL 9 FROM FS 977 - FS 1098 (MADE FROM 7075-T73511 PO# 5-37778) IAW CRJ 700 SRM 51-24-36-001-001-A01.
